# SDR AALA2019082769005

- Difficulty date: August 23, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 8,731 hours, 3,264 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE277500
- Part serial: 04
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: L2 DOOR DAMPER AIR PRESSURE IS SLIGHTLY OUT OF GREEN BAND. SERVICED L2 DAMPER AND EMER OPERATION CYLINDER IAW AMM 52-22-00.
